Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 83, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 30, 2015, 2:28 PM CDT for Okaloosa County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 2:28 PM CDT (19:28 UTC)
- Expired
- Jun 30, 2015, 3:11 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 54 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:46 PM CDT | TSTM WND GST 44 | Valparaiso, FL | 44 MPH WIND GUST REPORTED AT KVPS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
824
WUUS54 KMOB 301928
SVRMOB
FLC091-302030-
/O.NEW.KMOB.SV.W.0083.150630T1928Z-150630T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 330 PM CDT
* AT 228 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 10 MILES NORTH OF WRIGHT...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NICEVILLE... VALPARAISO... EGLIN AFB...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3043 8643 3040 8643 3041 8644 3046 8642
3050 8645 3051 8643 3051 8645 3048 8647
3052 8650 3047 8648 3044 8655 3052 8680
3070 8674 3066 8639 3045 8639 3045 8642
3039 8640
TIME...MOT...LOC 1928Z 286DEG 23KT 3060 8669
$$2 follow-up statements
881
WWUS54 KMOB 301954
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
254 PM CDT TUE JUN 30 2015
FLC091-302030-
/O.CON.KMOB.SV.W.0083.000000T0000Z-150630T2030Z/
OKALOOSA FL-
254 PM CDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...
AT 254 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED OVER NICEVILLE...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3045 8658 3067 8645 3066 8639 3045 8639
3045 8642 3039 8640 3043 8643 3040 8643
3041 8644 3046 8642 3050 8645 3051 8643
3051 8645 3048 8647 3052 8650 3047 8648
3044 8655
TIME...MOT...LOC 1954Z 286DEG 28KT 3054 8644
$$627
WWUS54 KMOB 302011
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT TUE JUN 30 2015
FLC091-302021-
/O.CAN.KMOB.SV.W.0083.000000T0000Z-150630T2030Z/
OKALOOSA FL-
311 PM CDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKALOOSA COUNTY
HAS BEEN CANCELLED...
AT 311 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
OKALOOSA COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3045 8658 3067 8645 3066 8639 3045 8639
3045 8642 3039 8640 3043 8643 3040 8643
3041 8644 3046 8642 3050 8645 3051 8643
3051 8645 3048 8647 3052 8650 3047 8648
3044 8655
TIME...MOT...LOC 2006Z 286DEG 23KT 3051 8632
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:06 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jun 30, 9:06 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
906 AM CDT TUE JUN 30 2015
.UPDATE...BASED ON CONVECTION ADVANCING SLOWLY SOUTHWARD INTO THE
NORTHERNMOST PORTION OF THE AREA AND MOST GUIDANCE SHOWING ABUNDANT
DEEP LAYER MOISTURE...FAVORABLE LAPSE RATES AND SURFACE BASED CAPES
OF AROUND 3000 J/KG...HAVE UPDATED WITH CATEGORICAL TO LIKELY POPS
FOR MOST OF THE AREA TODAY. HAVE INCLUDED SOME STORMS MAY BE SEVERE
ALONG WITH LOCALLY HEAVY RAINFALL POSSIBLE. MADE OTHER MINOR
ADJUSTMENTS. /29
&&
.PREV DISCUSSION... /ISSUED 706 AM CDT TUE JUN 30 2015/
SHORT TERM...DID A QUICK UPDATE TO THE CURRENT ZONE FORECAST MAINLY
TO MENTION THE HIGH RISK OF RIP CURRENTS THROUGH EARLY THU FOR THE
COASTAL ZONES OF AL AND NWFL.
THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.
PREV DISCUSSION... /ISSUED 443 AM CDT TUE JUN 30 2015/
SHORT TERM [TODAY AND TONIGHT]...MID TO UPPER TROF OVER MUCH OF
THE EASTERN CONUS STRETCHING SOUTH TO THE CENTRAL GULF COAST REGION
WILL CONTINUE TO GIVE WAY TO A FAIRLY ACTIVE CONVECTIVE PATTERN TO
THE FORECAST AREA TODAY AND TONIGHT. MOST OF THE MODEL GUIDANCE
SHOWS THE UPPER RIDGE DIGGING SOMEWHAT ACROSS THE CENTRAL GULF
STATES TODAY IN RESPONSE TO NEXT SHORT WAVE IMPULSE MOVING DOWN FROM
THE ARLATX REGION THIS MORNING PROVIDING SUFFICIENT LIFT OR FORCING
IN THE MID LEVELS LEADING TO GOOD COVERAGE OF SHOWERS AND
THUNDERSTORMS ACROSS NORTHERN AND WESTERN PARTS OF THE CWFA EARLY
TODAY SHIFTING FURTHER TO THE EAST AND SOUTH DURING THE AFTERNOON
AND EVENING HOURS. FOR NOW WILL CONTINUE WITH HIGH END CHANCE POPS
FOR MUCH OF THE FORECAST AREA TODAY THOUGH SOME AREAS COULD SEE SOME
TRAINING OF CELLS LOCALLY ENHANCING THE COVERAGE IN THESE AREAS
LOCALLY FOR A FEW HOURS ESPECIALLY DURING THE AFTERNOON AND EARLY
EVENING HOURS. WITH THE BETTER DYNAMICAL FORCING COMBINED WITH HIGH
MOISTURE CONTENT IN THE BOUNDARY LAYER...SLIGHTLY BETTER LAPSE RATES
IN THE MID TO UPPER LEVELS RANGING FROM 6.8 TO 7.3 C/KM AND BULK
SHEAR VALUES RANGING FROM 20 TO 25 KNOTS MOSTLY OVER THE SOUTHERN
HALF OF THE CWFA BELIEVE WE WILL SEE A FEW STRONG TO SEVERE
THUNDERSTORMS FORMING TO THE NORTH AND WEST BY EARLY THIS AFTERNOON
BECOMING BETTER DEVELOPED TO THE EAST AND SOUTH DURING THE AFTERNOON
AND EVENING HOURS. CURRENT THINKING FROM THE STORM PREDICTION CENTER
PLACES MUCH OF THE EASTERN PART OF THE COUNTRY IN A SLIGHT RISK FOR
SEVERE THUNDERSTORM DEVELOPMENT WITH DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE
MAIN THREATS THROUGH TONIGHT. PEOPLE IN THE PATH OF THE STRONGER
STORMS TODAY SHOULD MONITOR LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO
FOR POSSIBLE WATCHES OR WARNINGS.
AS FOR TEMPS WITH PLENTY OF CLOUDS EXPECTED LATER THIS MORNING
CONTINUING THROUGH LATE TONIGHT COMBINED WITH BETTER MIXING IN THE
BOUNDARY LAYER DUE TO A MORE SYNOPTIC WIND FIELD ACROSS THE DEEP
SOUTH AFTERNOON HIGHS WILL PROBABLY BE SLIGHTLY LOWER THAN THE
CURRENT MOS GUIDANCE. WITH THIS WILL LEAN TOWARDS THE COOLER MAV/ECS
MOS GUIDANCE FOR HIGHS TODAY UNDERCUTTING THESE VALUES MOSTLY FOR
CONSISTENCY WITH SURROUNDING WFOS. FOR LOWS TONIGHT WILL LEAN MOSTLY
TOWARDS THE COOLER MAV MOS DUE TO THE COOLER TEMPS EXPECTED DURING
THE AFTERNOON AND EVENING HOURS...DUE TO CLOUDS AND BETTER RAIN
COVERAGE. HIGHS TODAY WILL RANGE FROM MID TO UPPER 80S FOR MOST AREAS
AND THE LOWER 90S GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR WELL
INLAND FROM THE COAST. LOWS TONIGHT WILL BE MOSTLY IN THE LOWER 70S
INLAND AND THE MIDDLE 70S CLOSE TO THE COAST. 32/EE
THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.
[WEDNESDAY AND WEDNESDAY NIGHT]...A MEAN WEST TO NORTHWEST FLOW
PATTERN ALOFT WILL CONTINUE ACROSS THE CENTRAL GULF COAST REGION
WEDNESDAY AND WEDNESDAY NIGHT ON THE BASE OF A BROAD UPPER LEVEL
TROUGH THAT WILL ENCOMPASS MUCH OF THE EASTERN CONUS. WEAK RIDGING AT
THE SURFACE AND ALOFT WILL MEANWHILE SPAN ACROSS MUCH OF THE GULF OF
MEXICO WEDNESDAY AND WEDNESDAY NIGHT. A MOIST AND UNSTABLE AIRMASS
WILL REMAIN IN PLACE ACROSS OUR FORECAST AREA DURING THE DAY
WEDNESDAY...WITH PRECIPITABLE WATER VALUES CONTINUING TO AVERAGE
BETWEEN 1.6 AND 1.9 INCHES AND MLCAPE VALUES MOSTLY BETWEEN 1500-2000
J/KG. SHORTWAVE IMPULSES MOVING ACROSS THE REGION EMBEDDED WITHIN THE
BASE OF THE TROUGH WILL INTERACT WITH THE AVAILABLE MOISTURE AND
INSTABILITY TO AID IN THE CONTINUED DEVELOPMENT OF SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE REGION AGAIN WEDNESDAY. GIVEN THE AMPLE
MLCAPE...A FEW OF THE TYPICALLY STRONG TO MARGINALLY SEVERE STORMS
WILL ONCE AGAIN BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN ADDITION
TO NUMEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND LOCALLY HEAVY
RAIN. THE MAJORITY OF SHORT RANGE SOLUTIONS SHOW A GRADUAL DECREASE
IN CONVECTIVE COVERAGE WEDNESDAY EVENING/NIGHT...BUT GIVEN THAT OUR
REGION REMAINS ON THE BASE OF THE MEAN UPPER LEVEL TROUGH...WE WILL
AT LEAST CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS
IN THE FORECAST THROUGH THE NIGHT. TEMPERATURES SHOULD TREND A LITTLE
WARMER WEDNESDAY...THOUGH STILL HAVE FOLLOWED CLOSER TO THE COOLER
GUIDANCE NUMBERS. WE EXPECT HIGHS TO RANGE FROM THE UPPER 80S NEAR
THE IMMEDIATE COAST TO AROUND 90 TO THE LOWER 90S INLAND. LOWS
WEDNESDAY NIGHT WILL MOSTLY BE IN THE LOWER TO MID 70S...EXCEPT IN
THE UPPER 70S NEAR THE IMMEDIATE COAST. /21
LONG TERM [THURSDAY THROUGH MONDAY]...A MOIST WESTERLY FLOW PATTERN
WILL PERSIST ACROSS OUR FORECAST AREA THURSDAY ON THE BASE OF THE
PERSISTENT TROUGH. WE EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND
STORMS TO DEVELOP ACROSS THE FORECAST AREA THURSDAY...WITH THE BEST
COVERAGE LOOKING TO BE OVER INTERIOR PORTIONS OF THE REGION WITHIN
BETTER MOISTURE/LIFT WITH SHORTWAVE TROUGHS EMBEDDED WITHIN THE FLOW
ALOFT. THE MEAN TROUGH WILL PERSIST EAST OF THE MISSISSIPPI RIVER
VALLEY FRIDAY THROUGH MONDAY...BUT ENHANCED WESTERLY MID LEVEL FLOW
MAY LIFT FURTHER NORTH OF OUR REGION DURING THIS TIME FRAME AS UPPER
RIDGING OVER THE GULF ATTEMPTS TO BUILD FARTHER NORTH TOWARD THE GULF
COAST. WHILE ISOLATED DAILY CONVECTION IS STILL ANTICIPATED THROUGH
THE WEEKEND...SCATTERED COVERAGE MAY BECOME MORE LOCALIZED TO ALONG
THE SEABREEZE AND INTERIOR PORTIONS OF THE CWFA. TEMPERATURES SHOULD
CONTINUE TO TREND A LITTLE WARMER THROUGH THE EXTENDED PERIOD...WITH
HIGHS CLOSE TO 90 NEAR THE COAST AND THE LOWER TO MID 90S INLAND.
AFTERNOON HEAT INDICES MAY RISE TO AROUND 100 LATE THIS WEEK INTO THE
EARLY PART OF NEXT WEEK. /21
AVIATION...
30.12Z TAF ISSUANCE...MOSTLY VFR TO MVFR CIGS THROUGH
01.12Z. LOWER CIGS MOSTLY IN AND AROUND SCATTERED SHOWERS AND
THUNDERSTORMS FORMING LATER THIS MORNING CONTINUING THROUGH LATE
TONIGHT. TODAY'S SHOWERS AND THUNDERSTORMS WILL BE MOVING MOSTLY TO
THE EAST AND SOUTHEAST THROUGH TONIGHT. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL ALSO BE POSSIBLE DUE TO BETTER MID LEVEL FORCING
AND SHEAR ALOFT. WINDS WILL BE MOSTLY SW INCREASING TO 10 TO 13
KNOTS WITH HIGHER GUSTS LATE THIS MORNING THROUGH EARLY THIS EVENING
BECOMING SSW AT 4 TO 7 KNOTS LATER THIS EVENING AND OVERNIGHT. 32/EE
MARINE...A BROAD UPPER TROF OF LOW PRESSURE OVER MUCH OF THE
EASTERN HALF OF THE COUNTRY INCLUDING THE NORTH CENTRAL GULF COAST
REGION WILL LEAD TO A MODERATE TO OCCASIONALLY GUSTY SOUTHWEST WIND
FLOW OVER THE MARINE AREA THROUGH MUCH OF THE WEEK. WITH AMPLE
MOISTURE IN THE BOUNDARY LAYER COMBINED WITH THE BETTER MID LEVEL
FORCING AND BULK SHEAR VALUES IN THE MID TO UPPER LEVELS A FEW
THUNDERSTORMS MOVING EAST TO SOUTHEAST TOWARDS THE COAST DURING THE
AFTERNOON AND EVENING HOURS COULD BE STRONG TO POSSIBLY SEVERE.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS
ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN ALSO EXPECTED AT TIMES
CONTINUING THROUGH MUCH OF THE WEEK. SEAS WILL IN THE 3 TO 4 FT
RANGE THROUGH MID WEEK SUBSIDING TO THE 2 TO 3 FT RANGE LATER IN THE
WEEK. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS IF
THREATENING WEATHER IS APPROACHING YOUR AREA. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 86 72 90 74 92 / 60 30 40 20 30
PENSACOLA 89 76 89 77 91 / 50 30 40 20 30
DESTIN 87 77 88 78 90 / 50 40 40 20 30
EVERGREEN 90 71 91 72 93 / 70 40 40 20 40
WAYNESBORO 87 71 91 72 92 / 90 30 50 20 30
CAMDEN 88 71 91 72 91 / 80 40 40 20 40
CRESTVIEW 88 72 92 73 93 / 70 40 40 20 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR BALDWIN
COASTAL-MOBILE COASTAL.
FL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR ESCAMBIA
COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 30, 5:45 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT TUE JUN 30 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 545 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SLIGHTLY BETTER CHANCE FOR STRONG TO POSSIBLY SEVERE THUNDERSTORM DEVELOPMENT CAN BE EXPECTED LATER TODAY CONTINUING THROUGH THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THE STRONGER STORMS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. SOME LOCALIZED FLOODING OF STREAMS AND CREEKS ALONG WITH AREAS OF POOR DRAINAGE WILL ALSO BE POSSIBLE THROUGH THIS EVENING. STAY TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO IF THREATENING WEATHER IS APPROACHING YOUR AREA. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MUCH OF THE WEEK...TAPERING OFF LATE IN THE WEEK AND OVER THE WEEKEND. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THE STRONGER THUNDERSTORMS. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY IN AREAS OF POOR DRAINAGE. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-011200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH TONIGHT. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE LATER TODAY AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDWEEK THEN GRADUALLY DIMINISH LATER IN THE WEEK AND OVER THE WEEKEND. WIND AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD.
In the hours before
Special weather statement, Jun 30, 1:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
122 PM CDT TUE JUN 30 2015
ALZ059-261>266-FLZ201>206-MSZ078-079-301915-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN COASTAL AL-
MOBILE COASTAL AL-BALDWIN INLAND AL-BALDWIN CENTRAL AL-ESCAMBIA AL-
OKALOOSA COASTAL FL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
GEORGE MS-STONE MS-
122 PM CDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN...
SOUTHWESTERN MOBILE...EASTERN ESCAMBIA...SANTA ROSA...WESTERN
OKALOOSA...ESCAMBIA AND SOUTHERN GEORGE COUNTIES UNTIL 215 PM CDT...
AT 120 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR US 29 AND CR 43...TO NEAR CENTURY...TO 6
MILES EAST OF CHICKASAW...TO 16 MILES SOUTHWEST OF LUCEDALE...AND
MOVING SOUTH AT 60 MPH.
WIND GUSTS AROUND 45 MPH HAVE BEEN OBSERVED WITH THIS LINE OF
THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE... PENSACOLA... PRICHARD...
DAPHNE... FAIRHOPE... FOLEY...
MILTON... SPANISH FORT... CHICKASAW...
GULF BREEZE... BREWTON... ROBERTSDALE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3075 8792 3067 8803 3073 8804 3075 8804
3023 8831 3033 8827 3091 8893 3076 8792
3076 8791 3126 8678 3040 8663 3032 8721
3060 8702 3058 8704 3058 8718 3022 8803
TIME...MOT...LOC 1820Z 355DEG 50KT 3117 8685 3093 8722 3078 8796 3083
8885
BUTTSSpecial weather statement, Jun 30, 1:45 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT TUE JUN 30 2015
ALZ056-059-FLZ203-205-301945-
ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
145 PM CDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CONECUH...
EASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHERN OKALOOSA
COUNTIES UNTIL 245 PM CDT...
AT 144 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF US 29 AND CR 43...TO NEAR
WHITFIELD...AND MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LAUREL HILL... US 29 AND CR 43...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3090 8713 3126 8688 3129 8670 3100 8670
3099 8639 3088 8639
TIME...MOT...LOC 1844Z 257DEG 42KT 3123 8671 3096 8703
BUTTSLocal storm report, Jun 30, 2:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND GST MOBILE AIRPORT 30.68N 88.24W
06/30/2015 M47.00 MPH MOBILE AL ASOS
0139 PM TSTM WND GST BROOKLEY FIELD AIRPORT 30.64N 88.07W
06/30/2015 M51.00 MPH MOBILE AL ASOS
0144 PM TSTM WND GST LOXLEY 30.62N 87.75W
06/30/2015 M48.00 MPH BALDWIN AL MESONET
48 MPH WIND GUST REPORTED AT THE LOXLEY USA MESONET SITE.
MULTIPLE TREES AND POWER LINES WERE REPORTED DOWN AROUND
I-10 EXIT 53 BY BALDWIN COUNTY 911.
&&
JFBLocal storm report, Jun 30, 2:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND GST SSE MONTROSE 30.56N 87.90W
06/30/2015 M48.00 MPH BALDWIN AL MESONET
48 MPH WIND GUST MEASURED ON A PERSONAL WEATHER STATION
NEAR FAIRHOPE. TREES REPORTED DOWN ALONG HIGHWAY 181 IN
FAIRHOPE...REPORTED BY BALDWIN COUNTY EMA.
&&
JFBLocal storm report, Jun 30, 2:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG GEORGIANA 31.64N 86.74W
06/30/2015 BUTLER AL PUBLIC
SEVERAL TREES DOWN IN GEORGIANA
&&
JFBSpecial weather statement, Jun 30, 2:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
223 PM CDT TUE JUN 30 2015
ALZ264-266-FLZ202>206-302000-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-OKALOOSA COASTAL FL-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-ESCAMBIA COASTAL FL-
SANTA ROSA COASTAL FL-
223 PM CDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BALDWIN...
SOUTHERN SANTA ROSA...OKALOOSA AND SOUTHEASTERN ESCAMBIA COUNTIES
UNTIL 300 PM CDT...
AT 221 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
LAUREL HILL...TO 12 MILES NORTHEAST OF HOLLEY...TO NEAR THE MOUTH OF
WEEKS BAY...AND MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... CRESTVIEW... FORT WALTON BEACH...
FOLEY... NICEVILLE... DESTIN...
MILTON... ORANGE BEACH... VALPARAISO...
MARY ESTHER... PACE... BAGDAD...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3025 8780 3026 8779 3037 8783 3096 8639
3038 8640 3033 8718 3041 8666 3036 8720
3044 8688 3060 8702 3057 8700 3044 8709
3058 8718 3032 8727 3032 8721 3031 8729
TIME...MOT...LOC 1921Z 298DEG 26KT 3090 8643 3060 8680 3034 8781
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:52 AM CDT | Rip Current Statement | MOB | Escambia, Okaloosa, Santa Rosa | 40 hr |
| Jun 30, 1:22 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 53 min |
| Jun 30, 1:52 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 38 min |
| Jun 30, 2:23 PM CDT | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.